Distance sets, ratio sets and certain transformations of sets of real numbers

Tibor Neubrunn; Tibor Šalát

Časopis pro pěstování matematiky (1969)

  • Volume: 094, Issue: 4, page 381-393
  • ISSN: 0528-2195

How to cite

top

Neubrunn, Tibor, and Šalát, Tibor. "Distance sets, ratio sets and certain transformations of sets of real numbers." Časopis pro pěstování matematiky 094.4 (1969): 381-393. <http://eudml.org/doc/21035>.

@article{Neubrunn1969,
author = {Neubrunn, Tibor, Šalát, Tibor},
journal = {Časopis pro pěstování matematiky},
keywords = {Analysis},
language = {eng},
number = {4},
pages = {381-393},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Distance sets, ratio sets and certain transformations of sets of real numbers},
url = {http://eudml.org/doc/21035},
volume = {094},
year = {1969},
}

TY - JOUR
AU - Neubrunn, Tibor
AU - Šalát, Tibor
TI - Distance sets, ratio sets and certain transformations of sets of real numbers
JO - Časopis pro pěstování matematiky
PY - 1969
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 094
IS - 4
SP - 381
EP - 393
LA - eng
KW - Analysis
UR - http://eudml.org/doc/21035
ER -

References

top
  1. S. Piccard, Sur les ensemble de distances des ensembles de points d'un espace Euclidien, Neuchatel, 1933. (1933) Zbl65.1170.03
  2. E. Marczewski, O przesuniencach zbiórw i o pewnym twierdzeniu Steinhausa, Prace matem. I (1955), 256-263. (1955) MR0073674
  3. N. C. Bose Majumdar, On some properties of sets with positive measures, Annali della Univ. di Ferrara, Sez. VII, X (1962), 1-12. (1962) 
  4. H. Steinhaus, Sur les distances des points des ensembles de mesure positive, Fund. Math. 1 (1920), 93-104. (1920) Zbl47.0179.02
  5. P. Halmos, Teopия меры, Mocквa, 1953. (1953) 
  6. И. П. Hamancoн, Теория функций действительного переменного, Mocква, 1957. (1957) 
  7. H. Steinhaus, Nowa vlasnosc mnogosci G. Cantora, Wektor (1917), 105-107. (1917) 
  8. R. P. Boas, The distance set of the Cantor set, Bull. Calcutta Math. Soc. 54 (1962), 103-104. (1962) Zbl0112.28602MR0170820
  9. K. C. Ray, On some properties of ratio sets, Annali della Univ. di Ferrara, Sez. VII, XI (1962-1963), 45-49. (1962) MR0188366
  10. T. Šalát, O множествах расстояний линейных дисконтинуымов, Čas. pěst. mat. 87 (1962), 4-16. (1962) 
  11. T. Šalát, O množinách vzdialeností linearnych diskontinui II, Čas. pěst. matem. 87 (1962), 489-491. (1962) 
  12. T. Šalát, O мере Хаусдорфа линейных множеств, Czechosl. Math. J., 11 (86), (1961), 24- 56. (1961) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.